# SDR LR7A9826

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Engine: Allsn 501D22A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: 6894133
- Condition: Cracked
- Location: Nr 4 Engine
- Part time: 5,052 hours
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE LOW AND DECREASING OIL QUANTITY, PRECAUTIONARY SHUTDOWN.  INSPECTED NR 4 ENGINE, AIRCRAFT IN SAFE CONDITION FOR INTENDED FERRY FLIGHT TO ANC, 3 ENGINE FERRY.  REMOVED QEC, BORESCOPE INSPECTED ENGINE AND SUPSPECT CRACKED DIFFUSER.
